Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Working in high temperature with heavy weight now getting stretch marks on my inner thighs with pimples

Hey doc, I m 21 male and work construction and weight lift everyday. I m sweating probably 11 hours of the day in 80 degree heat. I have stretch marks on my inner thighs from weight lifting and I get a reoccurring pimple like or boil in my stretch mark its quite large and hard underneath and painful. It becomes slightly swollen when I squeeze it any idea on what it might be and how to cure it? thanks
Asked On : Wed, 3 Aug 2011
Answers:  1 Views:  540
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
From your history it appears that you are suffering from recurrent skin infection. This is on the moist areas due to sogginess of the skin caused by excessive sweating. What you need to do is to keep the area as dry as possible and use cotton garments.Use medicated soaps to reduce the incidence. don't try breking them as it can spread leading to a serious infection.
Answered: Wed, 3 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor